# SDR CA041101002

- Difficulty date: October 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 18,618 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 2307006101
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

AT CRUISING ALTITUDE, FLIGHT CREW NOTICED A DROP IN MAIN HYDRAULIC PRESSURE.  WHEN CREW START TO APPROACH THE HYDRAULIC WAS PRESSURE LOW.  LANDING GEAR WERE SELECTED DOWN AND ALL PRESSURE WAS LOST.  MAINTENANCE FOUND THE B-FITTING LOOSE ON THE NOSE LANDING GEAR ACTUATOR HYDRAULIC UPPER PORT.  FITTING TIGHTENED, GEAR SWING COMPLETED.  NO LEAKS FOUND. REFER TO LR35 IPC 32-31-05 FIG 5 ITEM 140-141.
